MURAL - Maynooth University Research Archive Library

    Items where Author is "Lávička, Roman"

    Up a level
    Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
    Group by: Item Type | Date | No Grouping
    Jump to: Article
    Number of items: 1.


    Lávička, Roman and O'Farrell, Anthony G. and Short, Ian (2007) Reversible maps in the group of quaternionic Möbius transformations. Mathematical Proceedings of the Cambridge Philosophical Society, 143 (1). pp. 57-69. ISSN 1469-8064

    This list was generated on Sun Aug 1 23:16:34 2021 UTC.